# SDR FDEA201611103950

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 24,902 hours, 13,844 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A54612406601
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FWD MOUNT INBD AND OTBD SPOT FACE AREAS HAS CORROSION.   COMPLIED WITH EA 6-5450-T0329596.
